메뉴 건너뛰기





Volumn 77, Issue 2, 2008, Pages

Integrability of an N -coupled nonlinear Schrödinger system for polarized optical waves in an isotropic medium via symbolic computation

Author keywords

[No Author keywords available]

Indexed keywords

COMPUTATION THEORY; LIGHT POLARIZATION; NONLINEAR EQUATIONS; PHASE MODULATION; SCHRODINGER EQUATION;

EID: 40549146576     PISSN: 15393755     EISSN: 15502376     Source Type: Journal    
DOI: 10.1103/PhysRevE.77.026605     Document Type: Article
Times cited : (65)

References (59)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.